MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MX448HLMG
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: g5:510k and b3: date of event are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
 
Event or Problem Description
It was reported that the dopamine tubing was found leaking from the stopcock.It did not seem to be leaking above the stopcock, from the bag or from the syringe.The tubing seemed to be filled with bubbles and upon further inspection, the tubing was wet and the label on the tubing was saturated with fluid.The dopamine was actively running at 4mcg/kg/min and is unknown if the patient was getting the correct dose due to the leak.The patient had an arterial line and remained stable during the issue.
 
Additional Manufacturer Narrative
Device evaluation: no product was returned.No photographic or diagnostic evidence was provided by the customer.Complaint could not be confirmed for the failure mode reported as no sample or picture was provided for analysis by the customer.The device history record was reviewed and it was confirmed that no discrepancies were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and lots were released.If the device is later returned, the complaint will be reopened and an investigation will be completed.

Brand Name
MEDEX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17310194
Report Number3012307300-2023-07157
Device Sequence Number7185091
Product Code FPA
UDI-Device Identifier10351688507419
UDI-Public10351688507419
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/25/2025
Device Model NumberMX448HLMG
Device Catalogue NumberMX448HLMG
Device Lot Number4277819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown